Aa
A
A
Close
Avatar universal

Gadolinium Contrast Dye and Blood Clots

Has anyone experienced blood clots after being injected with the contrast dye Gadolinium?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi,
At this time, limited studies show association to blood clot formation with the use of gadolinium based contrast agents. It is important to identify presence of other risk factors for formation of clots which include  obesity, immobility, smoking, oral contraceptives, trauma, certain cancers, age, inherited clotting disorders  and chronic inflammatory diseases. Take care and regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I developed multiple pulmonary emboli after gadolinium contrast. No history of blood clots in my family.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Deep Vein Thrombosis Community Resources